Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest agentx

Agentx :]

Recommended Posts

Guest agentx

Hey guys, long time no see ... havent been on the forum for quite some time, partly cuz of my exams and partly cuz of the more time i spend out of my room now :D anyways... i havent had ONE whitehead for around 28 days now ... just the 2-3 cysts near my neck and chin ... dunno why but they are staying there ... the doc said that area takes time to heal. Anyways ... for those of you who dont know im on 20 mg a day and been on it for ... ermm ... around 1.5 months or so i think.

As for the side effects ... the lips are the worst part. They are swollen and breakin up. Doc gave me a cortizone creame but it isnt helping much. My lips are always red and it looks like im wearin lipstick all the time lol. Some back pain. when i bend down. And ummm ... dry skin is also a pain in the arse ... but NOTHING NOTHING compared to the acne i "had".

Accutane IS a miracle.

Thanks for all the people who supported me and helped me on my way. Bahopeta, tranceownz, ermm ... Marc, and MANY more i cant remember the nicks right now sorry guys #-o

Ill be updating the gallery pic soon ... im going back to my country in 2 days ... i CANNOT wait. Gonna hug my family SOOO hard.

Luv you ALL.

CheerS!

Share this post


Link to post
Share on other sites

Fantastic! You are certainly sounding one million times more upbeat than the last time I read your posts - congratulations!

When I was on accutane I trialled just about every lip blam...this was by far the best and it is cheap. (If it nails minor coldsores then you know it won't be making you break out too)

http://www.drugstore.com/products/prod.asp...UY-PLST-0-BRAND

For the nasty dry skin (but not for your face!!!!!!!!!!!!)...neutrogena norwegian formula, keri lotion.

Share this post


Link to post
Share on other sites

Hmm... only 20 mg a day?

My acne is not close to what yours was like, and my derm prescribed 40 mg tablets for me (I have to take two every other day)... Why is that?

I haven't started yet, still considering it.

Share this post


Link to post
Share on other sites

I havent been on the board for a while due to no internet connection, but I just came back and read your post. I am really happy to hear that things are going so well. I was always confident the accutane was going to work for you, it was just going to take a little time. Sounds like that time has passed. Things are only going to get better from here on out. Good luck!

Andrew

Share this post


Link to post
Share on other sites

Hey dude!

Nice to see accutane is helping you like it helped me :D im really happy for you .. hehe ok speak to you on msn

-Marc-

Share this post


Link to post
Share on other sites

Hey there!

I am so glad to hear that you are clearing up! I am nearing the end of my third month, and I am back to normal with the exception of three very faint red marks. I know how great you feel!! I remember how down you were, but I knew you would start to feel better as soon as the 'tane started working its magic. Just keep your chin up and it will all be over soon - Congrats =D>

Share this post


Link to post
Share on other sites

hello

I still remember those times ehh when you were so down and disheartened.

now I can't actually recognize you! The difference has even more been made in your mood than in your skin! I share the happiness with you and good luck to u*

*and to me, I'm in the 3rd month of Acc. :D/ I hope I'll afford it till the end of treatment #-o

Share this post


Link to post
Share on other sites
Hmm... only 20 mg a day?

My acne is not close to what yours was like, and my derm prescribed 40 mg tablets for me (I have to take two every other day)...  Why is that?

I haven't started yet, still considering it.

the higher dosage is because you probably weigh more. it's proportionate to body weight, not the severity of your acne.

Share this post


Link to post
Share on other sites
the higher dosage is because you probably weigh more. it's proportionate to body weight, not the severity of your acne.

Actually, it is ALSO dependent on the severity of your acne case - of course! It is dependant on your individual proneness to acne, which is related to the severity of your acne (unless the severity is caused by either patient's mistreatment or phisician's malfunction).

But the dose also hinges upon your weight, the period of treatment planned by your doctor, your or your doc's determination to get you clear with complete remission (lack of return of the disease).

So if you want to get clear for ever in a shorter time (e.g. 4 months instead of 6) or you weigh much, it is justified you took more medicine a day.

Especially when one's body's "inclination" to acne is big, the dose is to be increased.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×